MathSciNet Relay Station
MathSciNet bibliographic data
MR2321183 (2008b:60063) 60F25 (60B12)
Matsak, Ī. K. Ordered convergence and a theorem of Glivenko-Cantelli type in $L\sb p(-\infty,\infty)$. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 75 (2006), 71--79; translation in Theory Probab. Math. Statist. No. 75 (2007), 83–92
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement